# SDR 97ZZZX5201

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8107X
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070012
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 071199602
- Condition: Failed
- Location: Stab Trim Bs 187
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING NORMAL OPERATIONS, PILOT REPORTED STABILATOR TRIM BECAME INOPERATIVE DURING APPROACH TO LANDING AT HOME BASE.  NO TRIM LANDING UNEVENTFUL.  ON INVESTIGATION, FOUND STABILATOR TRIM CABLE SEVERELY FRAYED AND JUMPED OF THE PULLEYS OF THE AUTOPILOT AND ELECTRIC TRIM SERVOS LOCATED JUST AFT OF FS 187.84.  THIS RESULTED IN COMPLETE LOSS OF TRIM ACTUATION (MANUAL AND ELECTRIC).  AIRCRAFT HAD UNDERGONE ANNUAL 100-HOUR INSPECTION 49 HOURS PREVIOUSLY WITH NO SIGNS OF PROBLEMS. SUBMITTER STATED PROBLEM HAS OCCURRED ON OTHER, SAME TYPE AIRCRAFT IN THE PAST.
